| Model Number |
MR8-SP12MH30 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3 product analysis: device returned and evaluation anticipated but not yet begun.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the bur was found to be dislodged from the tool after the procedure.It was also reported that there was no intervention performed, no procedure delay and the procedure was completed with backup product.On further follow-up it was reported that burr tip is broken/completely dislodged from the clearview tool, and the entire piece dropped out.No fragments dropped into the surgical field or patient¿s body.
Additional Manufacturer Narrative
H3:product analysis: evaluation of the device determined the burr tip is dislodged.It was also noted the stem and tip are both bent as well, the component is a bit corroded with some biomatter on it as well.The exact cause is a bit unclear but it seems that the burr head damage and bending seems consistent with that of bending fatigue or lateral impact/ excessive lateral force during cutting in the procedure.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.